@Article{CMR-25-361, author = {Chunling and Cao and and 18184 and and Chunling Cao and Xiaolin and Cheng and and 18185 and and Xiaolin Cheng and Wenjie and Gao and and 18186 and and Wenjie Gao}, title = {A Class of Nonlinear Degenerate Parabolic Equations Not in Divergence Form}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {361--378}, abstract = {

This paper is devoted to the study of a class of singular nonlinear diffusion problem. The existence and uniqueness of solutions are obtained. Moreover, some properties of solutions such as blow-up property etc. are also discussed.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19353.html} }